Translator Disclaimer
January 2010 Semi-classical analysis of a random walk on a manifold
Gilles Lebeau, Laurent Michel
Ann. Probab. 38(1): 277-315 (January 2010). DOI: 10.1214/09-AOP483

Abstract

We prove a sharp rate of convergence to stationarity for a natural random walk on a compact Riemannian manifold (M, g). The proof includes a detailed study of the spectral theory of the associated operator.

Citation

Download Citation

Gilles Lebeau. Laurent Michel. "Semi-classical analysis of a random walk on a manifold." Ann. Probab. 38 (1) 277 - 315, January 2010. https://doi.org/10.1214/09-AOP483

Information

Published: January 2010
First available in Project Euclid: 25 January 2010

zbMATH: 1187.58033
MathSciNet: MR2599200
Digital Object Identifier: 10.1214/09-AOP483

Subjects:
Primary: 35S05, 58J65, 60J10

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.38 • No. 1 • January 2010
Back to Top